# SDR TWAA9810315

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45799
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhd Fitting
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - THE UPPER END FITTING ON AFT PRESSURE BULKHEAD LT Z24 RIB WAS CRACKED AT TEE FITTING.  REMOVED AND REPLACED END FITTING PER ARA 15188. CHECK-C 3-12-98 STL.  (X)
